# SDR UPS203288

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Balance Panel
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION ON LEFT HORIZ STAB, NR 5 BALANCE PANEL DOUBLER.  INSTALLED REPAIR PER SRM 55-10-1, 51-30-2, MM 51-20-21, 51-20-00, 27-30-21.
